# SDR ASAA2019041538971

- Difficulty date: April 13, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 32,425 hours, 9,454 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 1454
- Condition: Inoperative
- Location: Lt A/C Pack
- Part time: 81,870 hours, 42,636 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATES ON MASTER CAUTION RECALL. PERFORMED QRH PROCEDURE AND OPS ARE NORMAL. GROUNDED - YES. CONFIRMED FAULT, #2 PACK-ZONE TEMP CONTROLLER BITE TEST FAILS FLIGHT DECK TCV (V143). #1 PACK-ZONE TEMP CONTROLLER SHOWS NO FAULTS. REMOVED & REPLACED FLIGHT DECK TCV REF B737-800 AMM 21-61-21, LK CK & OPS CK NML REF AMM 21-61-00-700-806-002.
